Medical Questions > Womens Health > Birth Control Forum

Yaz birth control

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hello, has anyone experienced non stop bleeding from Yaz. I took it 3 days before my period was going to start about a month ago and have been bleeding non stop!!! It has cleared my skin and i no longer suffer from pmdd so i dont want to stop it. But all this bleeding is getting to be too much!!!!!
Did you find this post helpful?
|

replied April 18th, 2017
I was on Yaz. Yes, the bleeding is a part of it. I think it is the way the body is flushing out the old blood. If it is your first time, it will take longer. Mine was more than three weeks. It was on my fourth pack that it stopped. Don't you experience migraines? I did so I stopped taking it. Now I am anxious because my period has not been coming.
|
Did you find this post helpful?

replied April 18th, 2017
Irregular bleeding is the most common side effect of birth control pills. It is especially common during the first three months as your body adjusts to the hormones in the medication. Do not stop taking the pill. The problem will usually go away. If it does not go away, check with your healthcare provider.
|
Did you find this post helpful?

User Profile
replied April 18th, 2017
Community Volunteer
What you are experiencing is called breakthrough bleeding. It happens because your uterus lining thickens with blood rich tissue, and due to the hormones it does not go down. It is a fairly common side effect from birth control,

If it does not go away when you start your next pack, talk to your doctor. It is fairly easy to stop by prescribing a different hormone or changing how you take it for a short period of time. Often it will just resolve itself after a while.

Take care
|
Did you find this post helpful?
Quick Reply